On the stability of central and general indices of a piecewise-constant system
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2115-2122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a0,
author = {B. F. Bylov and \`E. A. Tikhonova},
title = {On the stability of central and general indices of a piecewise-constant system},
journal = {Differencialʹnye uravneni\^a},
pages = {2115--2122},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a0/}
}
B. F. Bylov; È. A. Tikhonova. On the stability of central and general indices of a piecewise-constant system. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2115-2122. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a0/